MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP PROXIMAL TIBIA PLATE 10 HOLES/190MM-RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP PROXIMAL TIBIA PLATE 10 HOLES/190MM-RIGHT; PLATE, FIXATION, BONE
Model Number 240.042
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision procedure due to non-union and delayed healing secondary to a broken locking compression plate (lcp) proximal tibia plate.During the revision procedure all the original implants which consist of 1lcp tibia plate, 3 5.0mm locking screws, 6 4.5mm cortex screws and 2 cancellous screws were all removed then the patient was revised to tibial nail ex.There were fragments generated but were removed easily.The procedure was successfully completed with minimal delay.Patient status was good.Concomitant device reported: unknown 5.0mm locking screws (part # unknown, lot # unknown, quantity 3), unknown 4.5mm cortex screws (part # unknown, lot # unknown, quantity 6), unknown cancellous screws (part # unknown, lot # unknown, quantity 2).This report is for 1 4.5mm lcp proximal tibia plate 10 holes/190mm-right this is report 1 of 1 for complaint (b)(4).

Brand Name
4.5MM LCP PROXIMAL TIBIA PLATE 10 HOLES/190MM-RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10323119
Report Number2939274-2020-03299
Device Sequence Number2679283
Product Code HRS
UDI-Device Identifier10886982164551
UDI-Public(01)10886982164551
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K052390
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number240.042
Device Catalogue Number240.042
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;